I received the Pfizer COVID-19 vaccine on April 8th, 2021. Within 24 hours of receiving the shot, I began to experience severe pain in my arm and shoulder. The pain was so intense that I could not move my arm or lift it above my head. I also experienced a fever, chills, nausea, and extreme fatigue.
The next day, I went to the emergency room where they told me that my symptoms were normal and that I should take ibuprofen for the pain. However, the pain only worsened over time and spread throughout my body. After two weeks of excruciating pain and no relief from ibuprofen or other medications, I decided to seek out a second opinion from a different doctor who diagnosed me with vaccine-induced inflammatory syndrome (VIS).
VIS is an autoimmune disorder caused by an overactive immune response to certain vaccines. It can cause severe inflammation in multiple organs including the heart, lungs, brain, skin, joints and muscles. Symptoms include fever, rash, joint pain and swelling as well as abdominal pain and gastrointestinal issues.
Since being diagnosed with VIS, I have been prescribed steroids to reduce inflammation in my body as well as antihistamines to help manage the symptoms of this condition. Although these medications have helped somewhat with managing my symptoms, I still experience daily bouts of fatigue and joint pain which make it difficult for me to do everyday tasks such as walking or standing for long periods of time.
I am sharing this story in hopes that it will help others who may be experiencing similar symptoms after receiving the Pfizer COVID-19 vaccine. If you are experiencing any of these symptoms after receiving your vaccine please seek medical attention immediately as VIS can be life threatening if left untreated.
I also experienced a loss of appetite and nausea. After a few days, the fever subsided and I was able to move around more, however the fatigue and body aches persisted for another week.
I consulted my doctor who said that it was likely a reaction to the vaccine and prescribed me ibuprofen for the pain. He also suggested that I get plenty of rest and drink lots of fluids. After two weeks, my symptoms had mostly subsided and I was feeling much better.
It is important to note that everyone’s experience with the vaccine may be different, so if you experience any concerning symptoms after receiving your vaccine, it is important to consult your doctor right away.
I was given no further instructions or follow-up care.
I was in so much pain that I couldn’t move and had to be taken to the hospital. After a few tests, the doctors determined that my body was having an adverse reaction to a medication I had been taking for a while. They immediately stopped the medication and prescribed me with anti-inflammatory drugs and painkillers.
The next day, I started feeling better and after a few days of rest, I was able to walk again without any pain. The doctors also suggested physical therapy to help strengthen my muscles and joints which would help prevent future injuries.
I’m now back on track with my daily activities but I’m still careful not to overdo it as I don’t want to experience this kind of pain again.
She then referred me to a specialist who diagnosed me with post-vaccine syndrome.
Since then, I have been on a slow road to recovery. I am still dealing with fatigue and some pain, but it is much better than it was before. I am grateful for the care I received and thankful that my reaction was not more severe.
The naturopath has recommended a combination of dietary changes, supplements, and lifestyle modifications to help reduce inflammation and improve my overall health. I am hopeful that this approach will be successful in reducing my symptoms and allowing me to return to an active lifestyle.
Thank you! Wishing you the same.